# SDR C2XA95CL099

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt
- Part time: 13,280 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3456 - EWR-EWR - ON CLIMB-OUT HAD TO ADJUST RIGHT POWER LEVER TO KEEP FROM EXCEEDING 816C ITT.  FERRIED AIRCRAFT TO BTV.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE IAW TASK CARD 72-00-00.  ALL OPS AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
